Last november I wasken into hospital after I collapsed at work. The hospital did an ECG which came back fine and so did my blood tests. Ever since I have suffered bouts of feeling light headed and have this wierd sensation in my head that feels like its empty but really heavy at the same time. If I allow myself to think about it, it seems to get worse. I feel spaced out like my head pounds but I have no headaches. just recently, the senstion has moved into my shoulders and at the top of my shoulder blades. I have had treatment with accupunctre for pain in my shoulders and do wonder if all this in my head has anything to do wih it? I am on mertazapine for slight depression and have had quite a bit of emotional stress in my life over the past year. could it be anxiety? Its really getting to me now and is constantly on my mind! can anyone help or suggest anything?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.